# SDR CALA2018090401905

- Difficulty date: September 4, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 65,458 hours, 14,015 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Failed
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH S213, RT AFT GRIT BAR ACTVD, FAILED TEST. REMOVED AND REPLACED S213RT AFT GIRT BAR ACTVD PROXIMITY SWITCH AND PERFORMED ADJUSTMENT AND TEST, CHECKED NORMAL PER BSWPM 20- 30-12, WD52-71-11 AMM 52-71-01, AMM 52-71-00.
